DOI 10.1080/15563650.2020.1749278
Delayed peaks of acetaminophen in overdose patients with concomitant abdominal trauma.
Аннотация
OBJECTIVE
To present two cases of delayed acetaminophen absorption in abdominal trauma patients with concomitant acetaminophen overdose.
CASES: Case 1. A 25-year-old female arrived to the emergency department with multiple stab wounds. She had ingested an unknown amount of acetaminophen and was then stabbed by her boyfriend in a suicide pact. Initial acetaminophen concentration was 211.7 mcg/mL and the patient was started on N-Acetylcysteine (NAC) therapy. She was found to have injuries and was taken for operative repair. Acetaminophen concentrations were down trending and nearly undetectable until 58 h post-presentation when concentrations began to rise again.
CASE 2: A 41-year-old female ingested approximately 500 tablets of acetaminophen prior to jumping from a four-story building in a suicide attempt. She was found to have multiple traumatic injuries as well as an initial acetaminophen concentration of 225 mcg/mL and was started on NAC therapy. The patient underwent multiple interventions to treat her traumatic injuries. Despite receiving no acetaminophen while inpatient, the patient's acetaminophen concentrations peaked a second time on her third hospital day.
CONCLUSIONS
In this case series, two patients with abdominal trauma and coexistent massive acetaminophen ingestions were described. Both cases demonstrated a delayed rise in serum acetaminophen concentrations and required extended NAC therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.